Vol. 10, No. 3, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Group schemes and local densities of ramified hermitian lattices in residue characteristic 2 Part I
451–532

Sungmun Cho

Presentation of affine Kac–Moody groups over rings
533–556

Daniel Allcock

Discriminant formulas and applications
557–596

Kenneth Chan, Alexander A. Young and James J. Zhang

Regularized theta lifts and (1,1)-currents on GSpin Shimura varieties
597–644

Luis E. Garcia

Multiple period integrals and cohomology
645–664

Roelof W. Bruggeman and Youngju Choie

The existential theory of equicharacteristic henselian valued fields
665–683

Sylvy Anscombe and Arno Fehm

On twists of modules over noncommutative Iwasawa algebras
685–694

Somnath Jha, Tadashi Ochiai and Gergely Zábrádi